1.(with Binlong Li) Spectral analogues of Moon-Moser's theorem on Hamilton paths in bipartite graphs, Linear Algebra and its Applications, 515(2017), 180-195.
2.(with Hongbo Hua) Wiener index, Harary index and Hamiltonicity of graphs, MATCH Communications in Mathematical and in Computer Chemistry, 78(2017) no.1, pp.153—162.
3.(with Binlong Li, Shenggui Zhang) Degree conditions restricted to induced paths for hamiltonicity of claw-heavy graphs, Acta Mathematica Sinica (English Series) 33(2017), no. 2, 301-310.
4.(with Binlong Li) Heavy subgraphs, stability and hamiltonicity, Discussiones Mathematicae Graph Theory 37(2017),691-710.
5.(with Jun Ge) Rainbow C_4's and Directed C_4's: the Bipartite Case Study, Bulletin of the Malaysian Mathematical Sciences Society, 39(2016), no. 2, 563-570.
6.(with Lu Qiao, Shenggui Zhang and Jing Li) Coulson-type integral formula for the general Laplacian-energy like invariant of graphs I, Journal of Mathematical Analysis and Applications, 435 (2016) 1249-1261.
7.(with Binlong Li) Spectral radius and traceability of connected claw-free graphs, Filomat 30 (2016), no.9, 2445-2452.
8.(with Bing Chen) Hamilton cycles in almost distance-hereditary graphs, Open Mathematics 14 (2016), 19-28.
9.(with Fuyuan Chen) A note on nowhere-zero 3-flow and Z_3-connectivity, Ars Mathematica Contemporanea, 10(2016), no.1, 91--98.
10.(with Binlong Li and Shenggui Zhang) Long paths and cycles passing through specified vertices under average degree condition, Graphs and Combinatorics, 32(2016), 279-295.
11.(with Ruonan Li, Shenggui Zhang) Color Degree Sum Conditions for Rainbow Triangles in Edge-Colored Graphs, Graphs and Combinatorics 32(2016) , no. 5, 2001-2008.
12.(with Shenggui Zhang, Binlong Li) Solution to a Problem on Hamiltonicity of Graphs Under Ore- and Fan-Type Heavy Subgraph Conditions, Graphs and Combinatorics 32(2016), no. 3, 1125-1135.
13.(with Roman Čada, Binlong Li, Shenggui Zhang) Induced subgraphs with large degrees at end-vertices for hamiltonicity of claw-free graphs, Acta Mathematica Sinica (English Series) 32 (2016), no. 7, 845—855.
14.(with Binlong Li) Spectral analogues of Erdos'and Moon-Moser's theorems on Hamilton cycles, Linear Multilinear Algebra, 64(2016), no.11, 1152-1169.
15.Notes on a conjecture of Manoussakis concerning Hamilton cycles in digraphs, Information Processing Letters 115(2015), no.2, 221-224.
16.(with Chuandong Xu, Shenggui Zhang, Binlong Li) A note on the number of spanning trees of line digraphs, Discrete Mathematics 338(2015), no. 5, 688-694.
17.(with Jun Ge) Spectral radius and Hamiltonian properties of graphs, Linear and Multilinear Algebra 63(2015), no.8, 1520--1530.
18.(with Binlong Li, Hajo Broersma, Shenggui Zhang) Characterizing heavy subgraphs pairs for pancyclicity, Graphs and Combinatorics, 31(2015), no.3 649-667.
19.(with Nan Gao, Lu Qiao, Shenggui Zhang) Coulson-type integral formulas for for the Estrada index of graphs and the skew Estrada index of oriented graphs, MATCH Communications in Mathematical and in Computer Chemistry 73(2015), no. 1, 133-148.
20.(with Binlong Li, Chuandong Xu and Shenggui Zhang) Rainbow triangles in edge-colored graphs, European Journal of Combinatorics 36(2014), 453-459.
21.Pairs of Fan-type heavy subgraphs for pancyclicity of 2-connected graphs, The Australasian Journal of Combinatorics 58 (2014) no. 1, 127-136.
22.(with Binlong Li) The Ramsey numbers of paths versus wheels: a complete solution, The Electronic Journal of Combinatorics 21(2014), no.4, P4.41, 30pp.
23.(with Shenggui Zhang) Ore- and Fan-type heavy subgraphs for Hamiltonicity of 2-connected graphs, Discrete Mathematics 10(2013) no.1, 1715-1725.
24.Fan-type degree condition restricted to triples of induced subgraphs ensuring Hamiltonicity, Information Processing Letters, 113(2013) no. 19-21, 823-826.
25.(with Jie Ma), Coloring graphs with two odd cycle lengths, submitted. (arXiv:1512.06393)
26.(with Ruonan Li, Shenggui Zhang) Cyclability of id-cycles in graphs, submitted. (arXiv:1601.01401)
27.(with Xing Peng), The Randic index and signless Laplacian spectral radius of graphs, submitted. (arxiv:1601.03511).
28.(with Binlong Li, Xing Peng) Extremal problems on the Hamiltonicity of claw-free graphs, submitted.
29.(with Jun Ge) Spectral radius and Hamiltonicity of graphs and balanced bipartite graphs with large minimum degree, submitted. (arXiv:1606.08530)
30.(with Fosheng Wang, K.Yu Zheng) Log-behavior of some functions involving the Gamma and Zeta functions, submitted.
31.(with Hongliang Lu) Disjoint perfect matchings in graphs under the Ore-type condition, arXiv:1709.00807.
32.(with M. Fujita, C.-D. Xu, S.-G. Zhang),On sufficient conditions for rainbow cycles in edge-colored graphs, submitted. (arXiv:1705.03675)
33.(with J. Ma) Stability results on the circumference of a graph, submitted. (arXiv:1708.00704)
电话：+86 (0)22 27402850
传真：+86 (0)22 27402850
Copyright@2017 天津大学数学学院 版权所有